Volume 6, Issue 4 (Vol. 6, No. 4, 2020)                   mmr 2020, 6(4): 661-670 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghasemi M, Varmazyar R. Some Tetravalent One-Regular Graphs of Special Order. mmr 2020; 6 (4) :661-670
URL: http://mmr.khu.ac.ir/article-1-2795-en.html
1- , math.ghasemi@gmail.com
Abstract:   (1109 Views)
A graph is one-regular if its automorphism group acts regularly on the set of its arcs. In this paper, tetravalent one-regular graphs of order 11p2, where p is a prime, are classied../files/site1/files/64/15.pdf
Full-Text [PDF 496 kb]   (310 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/06/11 | Revised: 2021/02/16 | Accepted: 2020/07/8 | Published: 2021/01/29 | ePublished: 2021/01/29

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb